# SDR Y2PA20120422020

- Difficulty date: April 25, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N191US
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 78,216 hours, 64,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Row 6
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW NR 6 AISLE EMERGENCY LIGHT INOPERATIVE.  MX REPLACED ROW NR 6 EMERGENCY LIGHT IAW MM 33-50-00.  OPS CHECKS GOOD, NO DEFECTS NOTED.
